# SDR DALA2021032601804

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 75,641 hours, 9,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 2L DOOR ASSIST BOTTLE PRESSURE LOW. CORRECTIVE ACTION: REMOVED AND INSTALLED DOOR DAMPER & EMER OPEN CYLINDER PER A330 AMM 52-12. SERVICED CYLINDER. (7591629)
